# SDR HNAA2017081800277

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 33,748 hours, 29,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO DOOR OPEN EICAS MESSAGE AND INDICATION ON MFD.  MAINTENANCE PERFORMED AMM 52-76-01-000-801-A, DUE TO NUISANCE MESSAGE.  COMPLIED WITH FLIGHT CREW PROCEDURES.
